Alert archive / Indiana / Areal Flood Warnings in 2018
Areal Flood Warning 13, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Apr 3, 2018, 3:51 PM EDT for 10 counties in Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 3:51 PM EDT (19:51 UTC)
- Expired
- Apr 3, 2018, 9:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:30 PM EDT | HEAVY RAIN 2.14 | 2 S Castleton, IN | STORM TOTAL THUS FAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
204
WGUS43 KIND 031951
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
351 PM EDT TUE APR 3 2018
INC035-057-059-065-081-095-097-135-139-145-040145-
/O.NEW.KIND.FA.W.0013.180403T1951Z-180404T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IN-Shelby IN-Hancock IN-Randolph IN-Rush IN-Delaware IN-
Johnson IN-Marion IN-Henry IN-Hamilton IN-
351 PM EDT TUE APR 3 2018
The National Weather Service in Indianapolis has issued a
* Flood Warning for...
Madison County in central Indiana...
Northern Shelby County in central Indiana...
Hancock County in central Indiana...
Randolph County in east central Indiana...
Northern Rush County in central Indiana...
Delaware County in east central Indiana...
Northern Johnson County in central Indiana...
Marion County in central Indiana...
Henry County in east central Indiana...
Hamilton County in central Indiana...
* Until 945 PM EDT
* At 350 PM EDT, Doppler radar and automated rain gauges indicated
that several inches of rain had fallen across the warned area,
producing flooding.
* Some locations that will experience flooding include...
Indianapolis, Muncie, Anderson, Shelbyville, Carmel, Fishers,
Noblesville, Greenwood, Lawrence, Greenfield, New Castle, Beech
Grove, Zionsville, Speedway, Rushville, Winchester, Southport,
Glenwood, Westfield and Yorktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4000 8520 3979 8522 3979 8530 3963 8530
3955 8625 4012 8624 4031 8519 4031 8480
4001 8481
$$
NIELD2 follow-up statements
355
WGUS83 KIND 040101
FLSIND
Flood Statement
National Weather Service Indianapolis IN
901 PM EDT TUE APR 3 2018
INC035-057-059-065-081-095-097-135-139-145-040145-
/O.CON.KIND.FA.W.0013.000000T0000Z-180404T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IN-Shelby IN-Hancock IN-Randolph IN-Rush IN-Delaware IN-
Johnson IN-Marion IN-Henry IN-Hamilton IN-
901 PM EDT TUE APR 3 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR MADISON...
NORTHERN SHELBY...HANCOCK...RANDOLPH...NORTHERN RUSH...DELAWARE...
NORTHERN JOHNSON...MARION...HENRY AND HAMILTON COUNTIES...
At 900 PM EDT, Doppler radar indicated thunderstorms weakening over
the warned area. Flooding will continue for some time, but gradually
decrease.
Some locations that will experience flooding include...
Indianapolis, Muncie, Anderson, Shelbyville, Carmel, Fishers,
Noblesville, Greenwood, Lawrence, Greenfield, New Castle, Beech
Grove, Zionsville, Speedway, Rushville, Winchester, Southport,
Glenwood, Westfield and Yorktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4000 8520 3979 8522 3979 8530 3963 8530
3955 8625 4012 8624 4031 8519 4031 8480
4001 8481
$$
JK868
WGUS83 KIND 040143
FLSIND
Flood Statement
National Weather Service Indianapolis IN
943 PM EDT TUE APR 3 2018
INC035-057-059-065-081-095-097-135-139-145-040152-
/O.EXP.KIND.FA.W.0013.000000T0000Z-180404T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IN-Shelby IN-Hancock IN-Randolph IN-Rush IN-Delaware IN-
Johnson IN-Marion IN-Henry IN-Hamilton IN-
943 PM EDT TUE APR 3 2018
...THE FLOOD WARNING WILL EXPIRE AT 945 PM EDT FOR MADISON...NORTHERN
SHELBY...HANCOCK...RANDOLPH...NORTHERN RUSH...DELAWARE...NORTHERN
JOHNSON...MARION...HENRY AND HAMILTON COUNTIES...
The heavy rain has ended, and flooding is no longer expected to pose
a threat.
LAT...LON 4000 8520 3979 8522 3979 8530 3963 8530
3955 8625 4012 8624 4031 8519 4031 8480
4001 8481
$$
JKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Apr 3, 3:38 PM EDT, 13 minutes earlier.
Area forecast discussion, Apr 3, 3:38 PM EDT, 13 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 338 PM EDT Tue Apr 3 2018 .UPDATE... The SYNOPSIS...SHORT TERM and LONG TERM Sections have been updated below. && .SYNOPSIS... Issued at 337 PM EDT Tue Apr 3 2018 Storms continue to move through the forecast area across the eastern counties, with some new weak development to the east. More development is expected ahead of a cold frontal passage tonight, with severe potential continuing until this front passes. After that, below normal temperatures will return and drier conditions with small chances for showers Thursday into Friday and then Friday night. A mainly dry weekend is expected, but more precip chances arrive to end the weekend and start the work week, with some potential for snow with the below normal temperatures. && .NEAR TERM /Rest of This Afternoon and Tonight/... Issued at 255 PM EDT Tue Apr 3 2018 Threat for severe weather will continue this afternoon. First wave of thunderstorms is moving into the eastern forecast area, and some of these are strong to severe in the south where instability has built up behind the warm front. The warm front will continue to push north across the area during the remainder of the afternoon ahead of deepening low pressure. This will bring instability to the entire area. Low levels continue to have good shear. A line of storms developing near the cold front back across Illinois and Missouri will continue to develop as it moves into the unstable air. Thus the threat for severe weather, including tornadoes, will continue as this line moves in late this afternoon into early evening. Will allow PoPs to become high once again by late this afternoon and then continue them into early evening as the front moves through. Will also continue to mention severe threat. High moisture content in the atmosphere will keep the threat for heavy rain around. This combined with the saturated ground will keep flooding as an additional threat into the evening as well. Strong cold advection will occur tonight behind the low. This will keep gusty winds around through the night. Some weak forcing from the wrap around behind the low will bring some low chances for precipitation across the north late tonight. Thermal profiles show a mix of rain and snow is possible. The model blend looks good for low temperatures tonight. && .SHORT TERM /Wednesday through Friday/... Issued at 337 PM EDT Tue Apr 3 2018 Forecast focus is on cooler temperatures early and then quick moving system Thursday. Generally stuck with initialization. As the upper wave associated with today/tonight's system moves out on Wednesday morning could see some brief snowflakes in the northwest counties through midmorning before high pressure builds in and the upper wave exits. MAV and MET differ a decent bit in highs for the day, but given the cold advection aloft expect temperatures to struggle to climb and thus dropped a bit from the blended initialization for highs in the upper 30s north to lower 40s south. High pressure will then build in across the area and bring dry weather until Thursday afternoon. The cooler temperatures will continue Wednesday night with lows in the mid to upper 20s. Warm advection could impact the southern counties on Thursday. A warm front will form up and stretch across the forecast area and should see chances for showers in the afternoon on isentropic lift across the front. This will keep the highest pops in the northern counties as models are in pretty good agreement that the front will set up somewhere in the middle of the forecast area. A surface low will move along the front quickly through the area and bring in some dry conditions by Friday morning. The plains part of the system may continue to hang around south of the area, and this could bring shower chances back by Friday afternoon. && .LONG TERM /Friday night through Tuesday/... Issued at 337 PM EDT Tue Apr 3 2018 Friday night a front to the south of the area will keep some forcing over the southern counties, but cold advection will be in place as well. Thus if any precip occurs could see a transition from rain to snow during the night. Saturday into Sunday high pressure traverses the area and should see dry conditions. By Sunday afternoon the next system approaches to bring precip chances to the area. Models have some disagreements in timing of this system though so confidence in timing of precipitation from Sunday night onward is low, however confidence that some precipitation will happen between Monday and Tuesday is fairly high. Also of note during this time period is the below normal temperatures from the steadfast upper trough over the eastern U.S. Relatively high confidence in this based on the agreement of ensemble upper patterns. Given the below normal temps, could see some potential for snow late Friday night, as well as during the overnight hours Sunday, Monday and Tuesday. Too high of uncertainty in timing and precip type to mention any accumulation, but there will be mention of snow in the forecast. && .AVIATION (Discussion for the 031800Z TAF Issuance)... Issued at 1252 PM EDT Tue Apr 3 2018 IFR conditions expected at times through the period. Scattered to numerous convection through 01Z or so. Gusty southwest winds developing this afternoon. First line of convection will be moving through at valid time, and additional scattered convection will continue to develop through the afternoon. A line of convection will move through during the 22-01Z time frame. Within convection expect IFR or worse conditions. Outside convection most sites will remain MVFR. After the cold front moves through this evening MVFR and IFR conditions will rule through the overnight, with MVFR Wednesday morning. As the warm front moves north this afternoon winds will become southwest and gust to around 30kt. Behind the cold front winds will become northwest. Confidence is high that convection will occur, but confidence is low to medium on timing. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...50 SHORT TERM...CP LONG TERM....CP AVIATION...50
Hazardous weather outlook, Apr 3, 9:51 AM EDT, 6 hours before
Hazardous Weather Outlook National Weather Service Indianapolis IN 951 AM EDT Tue Apr 3 2018 INZ021-028>031-035>044-041400- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, and Muncie 951 AM EDT Tue Apr 3 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorms, some possibly severe, are expected at times through early tonight. Present indications are that severe storms are possible this afternoon and tonight. Hazards: Damaging winds, heavy rainfall, hail, possibly a tornado, and cloud to ground lightning. Timing: Thunderstorms are possible any time through 1000 PM. The highest chances for severe storms will be 100 PM through 800 PM. Discussion: A low pressure system over Kansas will be moving eastward and northeastward into northwest Indiana by later this afternoon. A cold front will cause a line of strong/severe thunderstorms this afternoon and early tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: No hazardous weather is expected at this time. Discussion: Two separate low pressure systems will effect the area between Thursday and Monday. There is a chance for mixed precipitation with the system on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ045>049-051>057-060>065-067>072-041400- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson- Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 951 AM EDT Tue Apr 3 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorms are possible at times into the evening. Severe storms are possible this afternoon and early evening. Flooding will continue across some areas through the day. Hazards: Heavy rain and flooding, damaging winds, hail, isolated tornadoes, cloud to ground lightning. Timing: Thunderstorms with heavy rain and flooding any time before 1000 PM. Highest chances for severe storms will be between 100 PM and 800 PM. Discussion: A low pressure system will bring rain and thunderstorms to the area today and this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: No hazardous weather is expected at this time. Discussion: Two separate low pressure systems will effect the area between Thursday and Monday. There is a chance for mixed precipitation with the system on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and early tonight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Apr 3, 1:44 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL 1 SW VINCENNES UNIVERSI 38.67N 87.53W
04/03/2018 E0.50 INCH KNOX IN EMERGENCY MNGR
&&
BHHLocal storm report, Apr 3, 1:48 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
148 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL VINCENNES 38.68N 87.51W
04/03/2018 E0.88 INCH KNOX IN TRAINED SPOTTER
&&
MRDLocal storm report, Apr 3, 1:55 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
155 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL VINCENNES UNIVERSITY 38.68N 87.53W
04/03/2018 E1.75 INCH KNOX IN EMERGENCY MNGR
APPROXIMATE LOCATION (GIVEN AS SMITH AND
SCOTT).
&&
BHHLocal storm report, Apr 3, 2:18 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 1 SSW VINCENNES UNIVERS 38.68N 87.53W
04/03/2018 E1.50 INCH KNOX IN TRAINED SPOTTER
TIME APPROXIMATE.
&&
CPLocal storm report, Apr 3, 2:43 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HEAVY RAIN MARSHALL 39.84N 87.19W
04/03/2018 M3.42 INCH PARKE IN CO-OP OBSERVER
AMOUNT SINCE MIDNIGHT EDT.
&&
BHHLocal storm report, Apr 3, 3:10 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 3 N WINCHESTER 40.22N 84.98W
04/03/2018 E0.50 INCH RANDOLPH IN EMERGENCY MNGR
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:15 PM EDT | Flash Flood Watch | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 5 more | 13 hr |
| Apr 3, 5:22 AM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more | 6 hr |
| Apr 3, 5:24 AM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Henry, Johnson, Marion, Rush and 1 more | 6 hr |
| Apr 3, 5:53 AM EDT | Areal Flood Warning | IND | Clay, Hendricks, Marion, Monroe, Morgan, Owen and 5 more | 6 hr |
| Apr 3, 5:56 AM EDT | Areal Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 6 hr |
| Apr 3, 6:17 AM EDT | Flash Flood Warning | IND | Clay, Owen, Vigo | 9 hr |
| Apr 3, 6:56 AM EDT | Flash Flood Warning | IND | Johnson, Morgan | 6 hr |
| Apr 3, 7:02 AM EDT | Areal Flood Warning | IND | Decatur, Rush | 6 hr |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Bartholomew | 68 hr |
| Apr 3, 7:07 AM EDT | River Flood Warning | IND | Clay, Greene | 3 days |
| Apr 3, 7:11 AM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Shelby | 6 hr |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Marion | 38 hr |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Bartholomew | 24 hr |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Owen | 3 days |
| Apr 3, 7:17 AM EDT | River Flood Warning | IND | Johnson | 48 hr |
| Apr 3, 7:30 AM EDT | River Flood Warning | IND | Putnam | 50 hr |
| Apr 3, 7:30 AM EDT | River Flood Warning | IND | Bartholomew | 47 hr |
| Apr 3, 8:00 AM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Marion, Parke, Putnam | 6 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Delaware, Randolph | 51 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Shelby | 61 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Decatur | 49 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Hancock | 34 hr |
| Apr 3, 8:02 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 27 hr |
| Apr 3, 8:36 AM EDT | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more | 8 hr |
| Apr 3, 8:39 AM EDT | Flash Flood Warning | IND | Clay, Parke, Putnam, Vigo | 6 hr |
| Apr 3, 9:06 AM EDT | Special Weather Statement | IND | Putnam | 24 min |
| Apr 3, 9:41 AM EDT | Areal Flood Warning | IND | Delaware, Hamilton, Henry, Madison, Randolph | 6 hr |
| Apr 3, 10:11 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Montgomery, Parke, Vermillion | 6 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 43 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Delaware, Madison | 48 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Hamilton, Madison | 71 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Putnam | 24 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Johnson | 70 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Boone, Marion | 21 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Marion | 58 hr |
| Apr 3, 11:14 AM EDT | River Flood Warning | IND | Tippecanoe | 71 hr |
| Apr 3, 11:23 AM EDT | Special Weather Statement | IND | Montgomery, Parke, Vermillion | 52 min |
| Apr 3, 11:27 AM EDT | Special Weather Statement | IND | Hamilton | 48 min |
| Apr 3, 11:31 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Marion, Morgan, Putnam | 44 min |
| Apr 3, 11:43 AM EDT | Flash Flood Warning | IND | Montgomery, Parke, Putnam, Vermillion | 3 hr |
| Apr 3, 11:45 AM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion | 4 hr |
| Apr 3, 12:32 PM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam, Vigo | 28 min |
| Apr 3, 1:06 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 1 more | 6 hr |
| Apr 3, 1:10 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Delaware, Fountain, Hamilton, Madison and 3 more | 6 hr |
| Apr 3, 1:32 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 43 min |
| Apr 3, 2:06 PM EDT | Severe Thunderstorm Warning | IND | Hancock | 2 min |
| Apr 3, 2:10 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen | 35 min |
| Apr 3, 2:11 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 34 min |
| Apr 3, 3:49 PM EDT | Areal Flood Warning | IND | Boone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more | 6 hr |
| Apr 3, 4:37 PM EDT | River Flood Warning | IND | Montgomery, Parke | 28 hr |
| Apr 3, 6:18 PM EDT | Special Weather Statement | IND | Fountain | 27 min |
| Apr 3, 6:23 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Tippecanoe, Vermillion | 37 min |
| Apr 3, 6:49 PM EDT | Tornado Warning | IND | Fountain, Tippecanoe, Warren | 26 min |
| Apr 3, 6:50 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 2 more | 3 hr |
| Apr 3, 6:52 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Delaware, Fountain, Hamilton, Madison and 4 more | 3 hr |
| Apr 3, 7:09 PM EDT | Tornado Warning | IND | Boone, Montgomery | 13 min |
| Apr 3, 7:11 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 34 min |
| Apr 3, 7:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 30 min |
Nearby
Areal Flood Warnings in Indiana, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.